# SDR ABXA9500322

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 49139401
- Condition: Corroded
- Location: Rudder
- Component: Doug, 5523AX501AX
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE PERFORMING DC-9 RUDDER OFF WING INSPECTION FOUND LEVEL II CORROSION ON FITTING.  REPLACED FITTING IAW DC-9 OVERHAUL MANUAL 27-20-1.
